MAUDE Adverse Event Report: MC3 INC. MC3 ECMO OXYGENATOR; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS

MC3 INC. MC3 ECMO OXYGENATOR; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Model Number 48135
Medical Device Problem Codes Crack (1135); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the shell/housing is damaged/broken.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an mc3 nautilus extracorporeal membrane oxygenation (ecmo) oxygenator, it was reported that the shell and oxygen inlet port were broken.The size of the crack was large.A complete crack/break occurred.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was a small ding in the packaging, but it was not significant.The outer shell of the device around the screen was broken/separated.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MC3 ECMO OXYGENATOR
Common Device Name
OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20851518
Report Number3011468686-2024-00045
Device Sequence Number20818769
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public10854916006871
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number48135
Device Catalogue Number48135
Device Lot Number2409263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown